# SDR SWAA991709

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 6545160
- Condition: Inop
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF, RUDDER WAS HARD TO OPERATE.  REMOVED AND REPLACED RUDDER PCU AND RUDDER CENTERING AND FIELD ASSY.
